I had a rhythm with chemo on Adriamycin & Cytoxan. Every two weeks I would get treatment, but I’d go in and get checked every Monday just in case. That rhythm was nice. Predictable. For August and September, at least.
Now its changed slightly. I come home extra drowsy from the Benadryl. But I feel extra strong because of the extra steroids.
The first week I didn’t know to take it easy, so I ran into some panic and got an extra checkup. The second week I took gentler, and had more success. However, I still had a tremendous crash on Thursday where I was exhausted and couldn’t get out of bed. I hope that my iron supplement helps this week.
Now I’m just annoyed that I can’t predict what next week will be like.
The steroids get changed on the fourth week of Taxol. Halved, I believe. I doubt the office visit will be noticeably shorter, despite what Ashton said today. But the effects on the days to follow will likely be noticeably different.
I’m frustrated by the rapid changes and how I can only barely keep up. The changes aren’t my decision, so I feel a bit out of control. I don’t like that sensation- who does?
I suppose writing about it will help me feel more at peace. Acknowledging my distress is part of what I’m doing here on this blog. (It did help. A few hours later I came back to publish this blog, and I already feel better about it.)
Thank you for reading and being interested. I hope I might encourage another person to admit their frustrations to get some relief, too.
Leave a Reply